# SDR R61A2019101711097

- Difficulty date: October 1, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 35,088 hours, 23,259 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Frame 89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CF3 FLOOR STRUCTURE FR 89 LH/IB GUSSET HAS CORROSION.  MX REMOVED AND REPLACED CF3 FLOOR STRUCTURE FR 89 LH/IB GUSSET PN 170-60257-001 IAW SRM 51-41-02.
